# SDR 08FDEA03095

- Difficulty date: July 28, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR SUPPORT HAS CORROSION 4 INCH AFT OF FRAME 13; LBL 31 INCHES.  REMOVED CORROSION IAW SRM 51-74-10.  ORIGINAL MATERIAL THICKNESS 0.079.  MATERIAL REMOVED 0.013.  MATERIAL REMAINING 0.066.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00.  REMOVED FLOOR SUPPORT IAW SRM 51-40-21; PG 6.  LOCATED AND DRILLED THE HOLES IAW IAW SRM 51-40-44 AND 51-40-12.  INSTALLED   FLOOR SUPPORT IAW SRM 51-40-21;  PG 6.  APPLIED CIC IAW AMM 51-22-00.
